Feel good for about first hour, then nauseous/sick to my stomach for the rest of the day. Gets worse when I eat or drink anything. Not alcohol.
Hello wrestling dad. Unfortunately nausea is a side effect to taking Wellbutrin. Its normal and common and will ease up and disappear once the drug has been in your system for awhile. That could possibly be for several weeks after beginning on the drug. If you find it dosen't abate, your doctor might suggest a adjustment to your dose. Bit of patience I'm afraid. Best of wishes,pledge
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 5 answers
Posted 28 Apr 2012 • 7 answers
Posted 29 Sep 2014 • 2 answers
Posted 25 Feb 2016 • 2 answers
Posted 20 Jun 2016 • 1 answer